Clear Aspro Pain Relief 20 Tablets

SKU: 93237413 Categories: , Tag:

$4.49

or 4 fortnightly payments of $1.12 with Afterpay More info

IN STOCK

Description

General Information

Aspro Clear Aspirin Tablets provide fast relief of pain, fever and inflammation in a convenient tablet format.

Aspro Clear Aspirin Tablets provide fast & effective temporary relief from: Headache, Sore throat, Toothache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever.

– Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.

– Easy to halve convenient tablet format.

– Aluminium, gluten and lactose free.

Boxed Contents: 20 Tablets

Size: 20 Pack

Warnings

Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.CAUTION

Do not use if you:
– suffer from stomach ulcer
– are in the last three months of pregnancy
– are taking anticoagulant therapy
– are allergic to aspirin or other anti-inflammatory medicines.
If you have an allergic reaction stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use this product:
– in children under 12 years of age
– in children 12-16 years of age with or recovering from chicken pox, influenza or fever.
– if you have asthma
– with other medicines containing aspirin or anti-inflammatory medicines
– with other medicines that you take regularly
– during the first 6 months of pregnancy
– for more than a few days at a time.

Prolonged or excessive use can be harmful.
See a doctor before taking this product for thinning the blood or for your heart.

Ingredients

Each Tablet contains Aspirin 320mg

Directions

Adults: Take 2 – 3 tablets with water every 4 hours as necessary.
Children over 12 years: Take 1 – 2 tablets with water very 4 hours as necessary.
Do not exceed 12 tablets in 24 hours unless directed by a doctor.STORAGE INSTRUCTIONSProtect from moisture. Store below 25°C

Aspro Easy to Halve Tablets provide effective and temporary relief from: headache, neuralgia, period pain, inflammation associated with muscular aches and pains, sore throat, toothache, fibrositis, rheumatic and arthritic pain, cold and flu symptoms. Also reduces fever.

Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.

Easy to halve convenient tablets to help relieve pain & fever

Keep a box handy for when you need it.

Provides effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.

Effective temporary relief from pain and fever.

 

Additional information

Weight 200 g